On the Elliptic Nonabelian Fourier Transform for Unipotent Representations of p-Adic Groups

Author: 

Ciubotaru, D
Opdam, E

Publication Date: 

1 January 2017

Journal: 

`Representation Theory, Number Theory, and Invariant Theory: In Honor of Roger Howe on the Occasion of His 70th Birthday'', Progress in Mathematics, Birkhauser

Last Updated: 

2019-04-27T14:29:22.943+01:00

Volume: 

323

DOI: 

10.1007/978-3-319-59728-7_4

page: 

87-113

abstract: 

© 2017, Springer International Publishing AG. In this paper, we consider the relation between two nonabelian Fourier transforms. The first one is defined in terms of the Langlands-Kazhdan-Lusztig parameters for unipotent elliptic representations of a split p-adic group and the second is defined in terms of the pseudocoefficients of these representations and Lusztig’s nonabelian Fourier transform for characters of finite groups of Lie type. We exemplify this relation in the case of the p-adic group of type G2.

Symplectic id: 

642284

Submitted to ORA: 

Submitted

Publication Type: 

Conference Paper

ISBN-13: 

978-3319597270

ISBN-10: 

3319597272